Controlling fractional-order new chaotic system based on Lyapunov equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (3): 1524-1531    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Controlling fractional-order new chaotic system based on Lyapunov equation
Xu Zhe, Liu Chong-Xin, Yang Tao
西安交通大学电气工程学院,电力设备电气绝缘国家重点实验室,西安 710049
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn